×

zbMATH — the first resource for mathematics

On the uniqueness of conical vectors. (English) Zbl 0342.17005

MSC:
17B10 Representations of Lie algebras and Lie superalgebras, algebraic theory (weights)
17B35 Universal enveloping (super)algebras
16Gxx Representation theory of associative rings and algebras
22E45 Representations of Lie and linear algebraic groups over real fields: analytic methods
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Универсал\(^{\приме}\)ные обертывающие алгебры., Издат. ”Мир”, Мосцощ, 1978 (Руссиан). Транслатед фром тхе Френч бы Ју. А. Бахтурин; Едитед бы Д. П. Žелобенко.
[2] J. Lepowsky, On the Harish-Chandra homomorphism, Trans. Amer. Math. Soc. 208 (1975), 193 – 218. · Zbl 0311.17003
[3] J. Lepowsky, Conical vectors in induced modules, Trans. Amer. Math. Soc. 208 (1975), 219 – 272. · Zbl 0311.17002
[4] J. Lepowsky, Uniqueness of embeddings of certain induced modules, Proc. Amer. Math. Soc. 56 (1976), 55 – 58. · Zbl 0335.17004
[5] Garth Warner, Harmonic analysis on semi-simple Lie groups. I, Springer-Verlag, New York-Heidelberg, 1972. Die Grundlehren der mathematischen Wissenschaften, Band 188. · Zbl 0265.22020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.